Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 65 of 74 found articles
 
 
  Statistical reconstruction of random point patterns
 
 
Title: Statistical reconstruction of random point patterns
Author: Tscheschel, A.
Stoyan, D.
Appeared in: Computational statistics & data analysis
Paging: Volume 51 (2006) nr. 2 pages 13 p.
Year: 2006
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 65 of 74 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands